# SDR TLLA031618

- Difficulty date: March 16, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- Aircraft time: 19,407 hours, 36,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031102155
- Condition: Cracked
- Location: Crew Seat
- Part time: 19,407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT SEAT-PAN ATTACHMENT NUTPLATE LOCATION ON TOP FRONT STIFFENER OF CREW SEAT FORWARD BULKHEAD.   REPLACED IAW STANDARD RIVETING PRACTICES.
